# SDR ASAA2020032032469

- Difficulty date: March 16, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 44,394 hours, 13,184 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 97031081
- Condition: Inoperative
- Location: Cockpit
- Part time: 66,899 hours, 30,494 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE B AUTOPILOT CMD B LIGHT IS INOP. GROUNDED - YES. RMVD & RPLCD DFCS MCP REF B737-800 AMM 22-11-34. OPS NML PER SAME. ALL LLM TESTS FOR MCP PASS. ETOPS GND VERIFICATION TESTS SUCCESSFUL.
